# SDR DALA2018110216406

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,359 hours, 22,160 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR POPPED AND OPENED TO SEAL AROUND 9500 FT MSL. FOUND FOD. CLEANED.
